# SDR AALA20061433

- Difficulty date: December 29, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Malfunctioned
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

SJU INFLT - LEFT PACK SHUTDOWN AT FLIGHT LEVEL 320.  RIGHT AIR CONDITIONING PACK ON PLACARD.  RAPID DESCENT COMPLETED.  LEFT PACK REGAINED OPERATION AT FLIGHT LEVEL 10.  OXYGEN MASKS DID NOT DEPLOY.  LANDED SJU WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROLLER.  FOUND COMPRESSOR OUTLET TEMPERATURE SENSOR CONNECTOR LOOSE.  SECURED CONNECTOR.  REMOVED AND REPLACED RIGHT PACK COMPRESSOR OUTLET SENSOR T542.  SYSTEM GROUND CHECKED NORMAL OPERATION.
